# SDR HALA2018030700071

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 55,289 hours, 10,270 cycles
- System (JASC): 4990 · APU Oil System
- Part: Generator
- Part number: 727810C
- Part serial: 0980
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FOUND THE APU GENERATOR LEAKING OIL AROUND GENERATOR LEAD TERMINALS.   REPLACED APU GENERATOR IAW AMM 21-21-01. SYSTEM TESTED AND LEAK CHECKED GOOD. OK FOR SERVICE.
